# SDR ABXA030287

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 50,900 hours, 41,800 cycles
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.   LIGHT WENT OUT AFTER GEAR WAS RECYCLED.   ALL INDICATIONS WERE NORMAL.   REPLACED RIGHT GEAR UPLOCK SWITCH IAW  MM 32-60-01-2.   ALSO FOUND CANNON PLUG P1-1150 VERY CORRODED, REPLACED PLUG.   OPS CHECKED GOOD.
